A photon transport problem with a time-dependent point source

A. Belleni-Morante, W. Lamb, A.C. McBride

Research output: Contribution to journalArticle

44 Downloads (Pure)

Abstract

We consider a time-dependent problem of photon transport in an interstellar cloud with a point photon source modeled by a Dirac δ functional. The existence of a unique distributional solution to this problem is established by using the theory of continuous semigroups of operators on locally convex spaces coupled with a constructive approach for producing spaces of generalized functions.
Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalAnalysis and Applications
Volume7
Issue number1
DOIs
Publication statusPublished - 31 Jan 2009

Keywords

  • photon transport problems
  • distributional solutions

Fingerprint Dive into the research topics of 'A photon transport problem with a time-dependent point source'. Together they form a unique fingerprint.

  • Cite this